# SDR N88833

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 20,100 hours, 16,256 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AXLE OF N88833 CRACKED DURING LANDING.  THE LOWER STRUT LEG WAS REPLACED WITH SERVICEABLE ASSY AND A/C RETURNED TO SERVICE.
